Kodai Mathematical Journal

Vojta's conjecture, singularities and multiplier-type ideals

Takehiko Yasuda

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We formulate a generalization of Vojta's conjecture in terms of log pairs and variants of multiplier ideals.

Article information

Source
Kodai Math. J., Volume 41, Number 3 (2018), 566-578.

Dates
First available in Project Euclid: 31 October 2018

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1540951254

Digital Object Identifier
doi:10.2996/kmj/1540951254

Mathematical Reviews number (MathSciNet)
MR3870704

Zentralblatt MATH identifier
07000584

Citation

Yasuda, Takehiko. Vojta's conjecture, singularities and multiplier-type ideals. Kodai Math. J. 41 (2018), no. 3, 566--578. doi:10.2996/kmj/1540951254. https://projecteuclid.org/euclid.kmj/1540951254


Export citation